Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 16, 2015, 1:26 AM CDT for Benton County, Carroll County, Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 1:26 AM CDT (06:26 UTC)
- Expired
- Apr 16, 2015, 1:49 AM CDT
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Benton County, TN, Carroll County, TN
The radar
The Ft Campbell radar (KHPX), 118 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 1:42 AM CDT | HAIL 1 | Hollow Rock, TN | RESIDENT REPORTED 2-3 MINUTES OF AT LEAST QUARTER-SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS54 KMEG 160626
SVRMEG
TNC005-017-160715-
/O.NEW.KMEG.SV.W.0064.150416T0626Z-150416T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
126 AM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CARROLL COUNTY IN NORTHWESTERN TENNESSEE...
SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 215 AM CDT
* AT 126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKERS
CROSSROADS...OR 8 MILES NORTHWEST OF NATCHEZ TRACE STATE PARK...
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HUNTINGDON...CAMDEN...BRUCETON...VALE...HOLLOW ROCK...CLARKSBURG...
PALMER SHELTER...MIXIE...WESTPORT...HILLARD...YUMA...GARRETSBURG...
EPHESUS...BUENA VISTA...DOLLAR AND CREWS STORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3582 8823 3582 8826 3588 8848 3615 8836
3615 8821 3612 8821 3615 8819 3614 8796
TIME...MOT...LOC 0626Z 208DEG 34KT 3582 8841
HAIL...1.00IN
WIND...<50MPH
$$2 follow-up statements
254
WWUS54 KMEG 160636
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
136 AM CDT THU APR 16 2015
TNC005-017-160715-
/O.CON.KMEG.SV.W.0064.000000T0000Z-150416T0715Z/
CARROLL TN-BENTON TN-
136 AM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN CARROLL AND CENTRAL BENTON COUNTIES...
AT 136 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRUCETON...OR
7 MILES EAST OF HUNTINGDON...MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CAMDEN...BRUCETON...VALE...HOLLOW ROCK...GARRETSBURG...EPHESUS...
BUENA VISTA...MIXIE AND CREWS STORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3598 8837 3615 8836 3615 8821 3612 8821
3615 8819 3614 8796 3592 8824
TIME...MOT...LOC 0636Z 208DEG 50KT 3602 8827
HAIL...1.00IN
WIND...<50MPH
$$937
WWUS54 KMEG 160649
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 AM CDT THU APR 16 2015
TNC005-017-160659-
/O.CAN.KMEG.SV.W.0064.000000T0000Z-150416T0715Z/
CARROLL TN-BENTON TN-
149 AM CDT THU APR 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL AND
CENTRAL BENTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3598 8837 3615 8836 3615 8821 3612 8821
3615 8819 3614 8796 3592 8824
TIME...MOT...LOC 0647Z 208DEG 34KT 3613 8820
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:35 AM CDT, 51 minutes earlier.
Area forecast discussion, Apr 16, 12:35 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1235 AM CDT THU APR 16 2015 .DISCUSSION... UPDATED FOR THE 06Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 720 PM CDT WED APR 15 2015/ UPDATE...EVENING UPDATE. THUNDERSTORMS ARE A BIT MORE NUMEROUS THAN EXPECTED ALONG THE INTERSTATE 40 CORRIDOR IN WEST TENNESSEE...BUT SHOULD MOVE INTO MIDDLE TENNESSEE OVER THE NEXT FEW HOURS. THEY SHOULD ALSO GRADUALLY WEAKEN AS THE SUN SINKS LOWER IN THE SKY. SHORT RANGE GUIDANCE INDICATES ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP AFTER MIDNIGHT OVER NORTH MISSISSIPPI AND WEST TENNESSEE...SHIFTING INTO MIDDLE TENNESSEE AND ALABAMA BY 12Z. WITH THAT IN MIND...SEE NO REASON TO CHANGE POPS SIGNIFICANTLY. TEMPERATURES LOOK ON TRACK. && .PREV DISCUSSION.../ISSUED 331 PM CDT WED APR 15 2015/ A SPLIT UPPER LEVEL FLOW PATTERN WILL PREVAIL OVER NORTH AMERICA THROUGH THE NEXT 7 DAYS. THE MIDSOUTH WILL REMAIN UNDER THE INFLUENCE OF AN ACTIVE SOUTHERN BRANCH OF THE UPPER LEVEL JET. MIDAFTERNOON GOES WATER VAPOR IMAGERY SHOWED A DEEP CLOSED UPPER LOW CENTERED OVER UTAH. THE SUBTROPICAL JET EXTENDED FROM DEEP SOUTH TX...INTO CONFLUENCE WITH THE POLAR JET NEAR THE MIDATLANTIC SEABOARD. A WEAK MIDLEVEL TROF OVER THE SOUTHERN PLAINS WILL LIFT EAST OVERNIGHT...WITH A SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE AHEAD OF A NORTHWARD ADVANCING MARINE SURFACE WARM FRONT. THURSDAY AFTERNOON SHOULD SEE A PERIOD OF SHORTWAVE RIDGING IN ADVANCE OF THE APPROACHING CLOSED LOW FROM THE WEST. A SERIES OF SHORTWAVES WILL EJECT INTO THE LOWER MS RIVER VALLEY FRIDAY AND SATURDAY...FOLLOWING THE PASSAGE OF THE UPPER RIDGE AXIS TO THE EAST. GFS SHOWS A PLUME OF 1.5 TO 1.8 PRECIPITABLE WATER /PW/ VALUES BUILDING NORTH INTO THE MIDSOUTH ON SATURDAY...SUPPORTIVE OF LOCALLY HEAVY RAINFALL. BOTH THE GFS AND ECMWF SHOW DIFFLUENT UPPER LEVEL FLOW OVER THE MIDSOUTH SATURDAY...ALONG WITH A SURFACE LOW TRACKING THROUGH EASTERN AR. SURFACE WINDS WOULD LIKELY BACK UNDER SUCH A SCENARIO...AIDING DEEP LAYER SHEER. HOWEVER...GFS PROGS BOUNDARY LAYER SOURCED CAPE AT OR BELOW 500 J/KG SATURDAY AFTERNOON...ALONG WITH MIDLEVEL LAPSE RATES BELOW 6 C/KM. THIS SEEMS REASONABLE GIVEN THE EXPECTED CLOUD COVER AND WARM SECTOR RAIN EARLIER IN THE DAY. GIVEN THE TROPICAL AIRMASS...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SATURDAY. THIS WAS COVERED WELL IN THE EARLY MORNING HAZARDOUS WEATHER OUTLOOK AND NO CHANGES TO THE HWO ARE PLANNED AT THIS TIME. ONCE THE LEAD SHORTWAVE EJECTS SATURDAY...THE MAIN UPPER LOW WILL BEGIN TO FILL AS IT LIFTS INTO THE MID MS RIVER VALLY ON SUNDAY. A SOUTHWARD EXTENSION OF THE UPPER TROF AXIS WILL PASS THROUGH THE LOWER MS RIVER VALLEY SUNDAY...FOCUSING ADDITIONAL SHOWERS AND THUNDERSTORMS IN THE WEAKLY CAPPED TROPICAL AIRMASS. THE TROF AXIS SHOULD FINALLY LIFT OUT LATE SUNDAY NIGHT. THE GFS AND ECMWF MAINTAIN DECENT AGREEMENT IN THE SPLIT FLOW PATTERN THROUGH THE MIDDLE OF NEXT WEEK....BOTH DEPICTING AN UNUSUALLY DEEP LONGWAVE TROF CENTERED OVER THE GREAT LAKES. FAST UPPER LEVEL ZONAL FLOW WILL PREVAIL OVER THE MIDSOUTH...NEAR THE CONFLUENCE OF THE SUBTROPICAL AND POLAR JETS. INTERMITTENT SLIGHT CHANCES OF RAIN WILL PREVAIL DURING THE EARLY AND MID WEEK PERIODS... WITH MOST AREAS LIKELY SEEING NO SIGNIFICANT RAINFALL. EARLY TO MID WEEK TEMPS SHOULD AVERAGE NEAR NORMAL. PWB && .AVIATION... 06Z TAF SET SCATTERED CONVECTION WILL CONTINUE INTO THE OVERNIGHT HOURS BUT MOST OF THE ACTIVITY SHOULD OCCUR ALONG TN RIVER AND NE MS. BEST TIMING AT KTUP WILL BE BETWEEN 7-12Z. MEANWHILE...EXPECT FOG TO BEGIN DEVELOPING IN LOCATIONS THAT ARE NOT EXPERIENCING CONVECTION AS CLOUDS CONTINUE TO SCATTER OUT AND WINDS ARE GRADUALLY BECOMING LIGHTER AND LIGHTER. A COUPLE OF LOCATIONS ACROSS CENTRAL AR ARE ALREADY REPORTING DENSE FOG. BEST TIMING FOR FOG WILL BE BETWEEN 9- 13Z. AFTER 13Z...FOG SHOULD LIFT AND ANY CONVECTION GOING ON SHOULD PUSH EAST ALLOWING FOR VFR CONDITIONS. AROUND 00Z...CONVECTION MAY BEGIN FIRING AGAIN ACROSS NE MS. LIGHT WINDS EXPECTED THROUGH THE PERIOD. KRM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 15, 5:02 AM CDT, 20 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 502 AM CDT WED APR 15 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-161215- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 502 AM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL WEAK SYSTEMS WILL MOVE THROUGH THE REGION THROUGH FRIDAY WITH A LARGER AND STRONGER SYSTEM FORECAST TO MOVE INTO THE MID- SOUTH OVER THE WEEKEND. PERIODS OF MODERATE TO LOCALLY HEAVY RAIN ARE POSSIBLE THROUGH SUNDAY. GIVEN THE ALREADY SATURATED GROUND...ADDITIONAL RAIN MAY CAUSE ADDITIONAL RISES ON AREA STREAMS AND RIVERS. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Apr 15, 8:55 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 8 S LEXINGTON 35.54N 88.39W
04/15/2015 E0.88 INCH HENDERSON TN BROADCAST MEDIA
PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.
&&
MRMLocal storm report, Apr 15, 9:51 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 8 S LEXINGTON 35.54N 88.39W
04/15/2015 E0.88 INCH HENDERSON TN BROADCAST MEDIA
PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.
0920 PM HAIL HENDERSON 35.44N 88.65W
04/15/2015 E0.25 INCH CHESTER TN PUBLIC
PENNY TO NICKEL SIZED HAIL IN HENDERSON.
0944 PM HAIL HURON 35.59N 88.53W
04/15/2015 M1.00 INCH HENDERSON TN PUBLIC
QUARTER SIZED HAIL IN HURON.
&&
MRMLocal storm report, Apr 15, 10:04 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 8 S LEXINGTON 35.54N 88.39W
04/15/2015 E0.88 INCH HENDERSON TN BROADCAST MEDIA
PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.
0920 PM HAIL HENDERSON 35.44N 88.65W
04/15/2015 E0.25 INCH CHESTER TN PUBLIC
PENNY TO NICKEL SIZED HAIL IN HENDERSON.
0929 PM HAIL HURON 35.59N 88.53W
04/15/2015 M1.00 INCH HENDERSON TN PUBLIC
QUARTER SIZED HAIL IN HURON.
0944 PM HAIL LEXINGTON 35.65N 88.39W
04/15/2015 M1.00 INCH HENDERSON TN PUBLIC
QUARTER SIZED HAIL IN LEXINGTON.
1000 PM FLASH FLOOD LEXINGTON 35.65N 88.39W
04/15/2015 HENDERSON TN EMERGENCY MNGR
SOME MAJOR AND SECONDARY ROADS AND STREETS FLOODED IN
LEXINGTON. JUST NORTH OF TOWN RESCUE SQUAD GETTING A
WOMAN TO SAFETY AS WATER HAS REACHED TOP STEP AND CLOSE
TO GETTING INTO A MOBILE HOME.
&&
MRMLocal storm report, Apr 15, 10:25 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 8 S LEXINGTON 35.54N 88.39W
04/15/2015 E0.88 INCH HENDERSON TN BROADCAST MEDIA
PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.
0920 PM HAIL HENDERSON 35.44N 88.65W
04/15/2015 E0.25 INCH CHESTER TN PUBLIC
PENNY TO NICKEL SIZED HAIL IN HENDERSON.
0929 PM HAIL HURON 35.59N 88.53W
04/15/2015 M1.00 INCH HENDERSON TN PUBLIC
QUARTER SIZED HAIL IN HURON.
0944 PM HAIL LEXINGTON 35.65N 88.39W
04/15/2015 M1.00 INCH HENDERSON TN PUBLIC
QUARTER SIZED HAIL IN LEXINGTON.
1000 PM FLASH FLOOD LEXINGTON 35.65N 88.39W
04/15/2015 HENDERSON TN EMERGENCY MNGR
SOME MAJOR AND SECONDARY ROADS AND STREETS FLOODED IN
LEXINGTON. JUST NORTH OF TOWN RESCUE SQUAD GETTING A
WOMAN TO SAFETY AS WATER HAS REACHED TOP STEP AND CLOSE
TO GETTING INTO A MOBILE HOME.
1013 PM FLASH FLOOD HENDERSON 35.44N 88.65W
04/15/2015 CHESTER TN PUBLIC
TWO AND ONE HALF INCHES OF RAIN IN ONE HOUR. 910 PM TO
1010 PM CDT.
&&
MRMLocal storm report, Apr 15, 11:30 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL REAGAN 35.52N 88.35W
04/15/2015 E1.75 INCH HENDERSON TN BROADCAST MEDIA
&&
JDSLocal storm report, Apr 15, 11:35 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 PM CDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL PARSONS 35.65N 88.12W
04/15/2015 E0.88 INCH DECATUR TN TRAINED SPOTTER
&&
JDSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:15 PM CDT | River Flood Advisory | MEG | Dyer, Lake, Lauderdale | 4 days |
| Apr 15, 9:01 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson | 44 min |
| Apr 15, 9:17 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 24 min |
| Apr 15, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Decatur, Henderson | 52 min |
| Apr 15, 10:02 PM CDT | Flash Flood Warning | MEG | Chester, Henderson, McNairy | 3 hr |
| Apr 15, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Henderson | 46 min |
| Apr 15, 10:55 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 50 min |
| Apr 15, 11:09 PM CDT | Flash Flood Warning | MEG | Decatur, Henderson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.